# SDR SWIA2025080500001

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 51,689 hours, 34,424 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ELECTRICAL SMELL THROUGH OUT THE AIRPLANE. (FLIGHT 6240)  UPON ARRIVAL TO AC, INTERROGATED EVIDENCE OF ELECTRICAL BURNING SMELL AND COULD NOT SMELL OR SEE ANY EVIDENCE OF SAID ELECTRICAL SMELLS IN AC. HAD SERVAL MXS COME ON BOARD TO VERIFY, AND EVERY MX CAME UP WITH A "MUSTY" OR WET DOG SMELL. MOST DEFINITELY NOT ELECTRICAL BURNING SMELLS. AFTER DEPLANING, MX FOUND A PAIR OF WORN/ USED SOCKS IN THE REAR OF THE AC, WHICH IS WHERE THE SMELL WAS ORIGINATING. DUE TO THE NATURE OF THE WRITE UP, MX PERFORMED INSPECTIONS REQUIRED DUE TO THE POSSIBILITY OF ELECTRICAL BURNING SMELLS. DURING INTERROGATION OF THE AC HISTORY, VERIFIED SEVERAL NEW PARTS HAD BEEN REPLACED ON THE PACKS AND THE LAV EXHAUST FAN SYSTEM HAD UNDERGONE A HEAVY CLEANING TWO DAYS PRIOR. THE SMELL COMING FROM THE VENTS THROUGHOUT THE AC IS MOST DEFINITELY JUST "NEW PART" SMELL ON THE PACKS. DURING THE INSPECTION, FOUND TWO BALLASTS THAT SEEMED TO BE WARMER THAN THE REST AT ROW 10 CD. REMOVED AND REPLACED SIDEWALL LIGHT BALLAST AT 10CD IN REFERENCE TO AMM 33-21-09. OPS CHECK GOOD AT THIS TIME. REMOVED AND R
